# SDR AALA20110627MIA01

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 59,032 hours, 20,506 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

MIA - CREW REPORTED PRESSURIZATION PROBLEM DUE TO LEFT PACK AND BLEED FAIL.  FLIGHT ATTENDANT STATED, HEARD A LOUD POP BY THE RIGHT NUMBER 1 DOOR FOLLOWED BY A LOUD SQUEAL.  THE O2 MASKS WERE DEPLOYED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
